CaltechAUTHORS
  A Caltech Library Service

Matrix models for circular ensembles

Killip, Rowan and Nenciu, Irina (2004) Matrix models for circular ensembles. International Mathematics Research Notices, 2004 (50). pp. 2665-2701. ISSN 1073-7928. http://resolver.caltech.edu/CaltechAUTHORS:KILimrn04

[img]
Preview
PDF
See Usage Policy.

418Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:KILimrn04

Abstract

The Gibbs distribution for n particles of the Coulomb gas on the unit circle at inverse temperature β is given by


Item Type:Article
Additional Information:© 2004 Hindawi Publishing Corporation. Received 3 May 2004. Communicated by Alexei Borodin. We would like to thank Barry Simon for encouragement and for access to preliminary drafts of his forth coming book.
Subject Keywords:STATISTICAL THEORY; ENERGY LEVELS; COMPLEX SYSTEMS; CONJECTURE; DYSON; PROOF; POLYNOMIALS
Record Number:CaltechAUTHORS:KILimrn04
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:KILimrn04
Alternative URL:http://dx.doi.org/10.1155/S1073792804141597
Official Citation:Rowan Killip and Irina Nenciu, “Matrix models for circular ensembles,” International Mathematics Research Notices, vol. 2004, no. 50, pp. 2665-2701, 2004. doi:10.1155/S1073792804141597
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:7545
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:03 Mar 2007
Last Modified:26 Dec 2012 09:32

Repository Staff Only: item control page